# SDR HNAA2013032600183

- Difficulty date: March 26, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 66,288 hours, 74,988 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 5160800231708001
- Part serial: 14095058
- Condition: Warning Light
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AC BUSS CAUTION LIGHT ILLUMINATED AFTER NR 2 AC GENERATOR WAS BROUGHT ON LINE. CYCLED NR 2 AC GENERATOR.  CAUTION LIGHT AND BUSS FAULT LIGHT WENT OUT.  R & R NR 2 GCU IAW 24-21-02 AND NR 2 AC GENERATOR IAW WC 24-20-11R.  OPS AND LEAK CHECKED GOOD.
